Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2004, Issue 16, Pages 833-845
http://dx.doi.org/10.1155/S0161171204305193

On defining the product rklδ

Department of Mathematics and Computer Science, Brandon University, Brandon, Manitoba, Canada R7A 6A9

Received 15 May 2003

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

C. K. Li and V. Zou, “On defining the product ,” International Journal of Mathematics and Mathematical Sciences, vol. 2004, no. 16, pp. 833-845, 2004. https://doi.org/10.1155/S0161171204305193.